Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025

Post–Vaccination Side Effects After the First Dose of Inactive CoronaVac® in Healthcare Personnel in Türkiye

Mustafa Bayraktar, Esra Çınar Tanrıverdi, Zülal Özkurt, Pınar Gürsoy Güven

New Trends in Medicine Science Cilt 6 · Sayı 1 · ss. 1–7 · 01.01.2025
DOI ile aç

Atıf için künye

Bayraktar, M., Çınar Tanrıverdi, E., Özkurt, Z., & Gürsoy Güven, P. (2025). Post–Vaccination Side Effects After the First Dose of Inactive CoronaVac® in Healthcare Personnel in Türkiye. New Trends in Medicine Science, 6(1), 1–7. https://doi.org/10.56766/ntms.1535212

BibTeX
@article{bayraktar2025-225449,
  author = {Bayraktar, Mustafa and Çınar Tanrıverdi, Esra and Özkurt, Zülal and Gürsoy Güven, Pınar},
  title = {Post–Vaccination Side Effects After the First Dose of Inactive CoronaVac® in Healthcare Personnel in Türkiye},
  journal = {New Trends in Medicine Science},
  year = {2025},
  volume = {6},
  number = {1},
  pages = {1--7},
  issn = {2717-8161},
  doi = {10.56766/ntms.1535212},
  url = {https://akademik.atauni.edu.tr/yayinlar/225449-post-vaccination-side-effects-after-the-first-dose-of-inactive-coronavac-in}
}